Illinois Journal of Mathematics

Additive processes and stochastic integrals

Ken-Iti Sato

Full-text: Open access

Abstract

Stochastic integrals of nonrandom $(l\times d)$-matrix-valued functions or nonrandom real-valued functions with respect to an additive process $X$ on $\mathbb{R}^d$ are studied. Here an additive process means a stochastic process with independent increments, stochastically continuous, starting at the origin, and having cadlag paths. A necessary and sufficient condition for local integrability of matrix-valued functions is given in terms of the Lévy--Khintchine triplets of a factoring of $X$. For real-valued functions explicit expressions of the condition are presented for all semistable Lévy processes on $\mathbb{R}^d$ and some selfsimilar additive processes. In the last part of the paper, existence conditions for improper stochastic integrals $\int_0^{\infty-}f(s)dX_s$ and their extensions are given; the cases where $f(s)\asymp s^{\beta} e^{-cs^{\alpha}}$ and where $f(s)$ is such that $s=\int_{f(s)}^{\infty} u^{-2} e^{-u} du$ are analyzed.

Article information

Source
Illinois J. Math., Volume 50, Number 1-4 (2006), 825-851.

Dates
First available in Project Euclid: 12 November 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1258059494

Digital Object Identifier
doi:10.1215/ijm/1258059494

Mathematical Reviews number (MathSciNet)
MR2247848

Zentralblatt MATH identifier
1103.60051

Subjects
Primary: 60G51: Processes with independent increments; Lévy processes
Secondary: 60E07: Infinitely divisible distributions; stable distributions 60H05: Stochastic integrals

Citation

Sato, Ken-Iti. Additive processes and stochastic integrals. Illinois J. Math. 50 (2006), no. 1-4, 825--851. doi:10.1215/ijm/1258059494. https://projecteuclid.org/euclid.ijm/1258059494


Export citation